# SDR DL76S992777

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140T2102656
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE TO FRAME SHEAR TIE AT STA 1562 LOCATED ON THE FWD SIDE OF THE FRAME BETWEEN STR 38L AND 38R WAS FOUND CORRODED.  THE (P/N 150T2102-656) SHEAR TIE WAS REPLACED PER DWG 146T1223.
